|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|4006528||1260746||2016||3 صفحه PDF||سفارش دهید||دانلود کنید|
PurposeWe report a case of erlotinib-associated severe recalcitrant bilateral keratouveitis after uneventful corneal ethylenediaminetetraacetic acid (EDTA) chelation in a patient with non-small cell lung cancer (NSCLC); discontinuation of erlotinib led to complete resolution.ObservationsAn elderly person presented with band keratopathy (BSK) of undetermined etiology in the both eyes, associated with foreign body sensation and constant tearing. The patient was on oral erlotinib treatment 150 mg PO daily for 1 year for NSCLC status post radiation therapy. Corneal EDTA chelation was performed in both eyes under topical anesthesia for BSK. Four days after surgery, the patient presented with severe pain in both eyes. Slit lamp evaluation revealed 5 mm × 7 mm epithelial defect with clear margins in the right eye and 6 × 7 mm epithelial defect with thick central corneal infiltrate in the left eye. Hypopyon was noticed in both eyes and intense inflammation obscured the details of anterior segment. Intense antibiotic treatment was initiated. After discussion with the oncology services, oral erlotinib was temporarily discontinued. This resulted in resolution of keratitis and hypopyon in both eyes, within one week.Conclusionsand importance: Systemic use of erlotinib suppresses local immunity, facilitates infection and enhances inflammatory reaction in the eye. Clinicians should be cautious and plan any ocular interventional treatment in collaboration with oncology team to prevent adverse outcomes.
Journal: American Journal of Ophthalmology Case Reports - Volume 4, December 2016, Pages 1–3